On the practical solution of Thue-Mahler equations, an outline

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationNumber Theory. Volume II. Diophantine and algebraic (Budapest, Hungary, July 20-25, 1987)
    EditorsK. Györy, G. Halász
    Place of PublicationAmsterdam
    PublisherNorth-Holland Publishing Company
    Pages1037-1050
    ISBN (Print)0-444-70475-2
    Publication statusPublished - 1990

    Publication series

    NameColloquia Mathematica Societatis János Bolyai
    Volume51
    ISSN (Print)0139-3383

    Cite this